Applied Mathematics and Mechanics

, Volume 5, Issue 2, pp 1255–1262 | Cite as

The exponential asymptotic solution of differential equation

  • Liu Zheng-rong
  • Xu Jun-tao
Article
  • 19 Downloads

Abstract

In this paper, the exponential asymptotic solution (E.A.S.) of differential equation is discussed. Firstly, E.A.S. of the second-order differential equation is studied and the orthogonal conditions of the uniformly valid E.A.S. are found out. Next, E.A.S. in matched asymptotic method is discussed. Finally, some examples are given.

Keywords

Differential Equation Mathematical Modeling Industrial Mathematic Asymptotic Solution Asymptotic Method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. (1).
    Brull, M. A. and A. I. Soler, A new porturbation technique for differential equations with small parameter, Quart. Appl. Math., Vol. 24, (1966), 143–151.Google Scholar
  2. (2).
    Day, W. B., Exponential asymptotic expansion for nonlinear differential equations, Quart. Appl. Math., Vol. 37, (1979), 169–176.Google Scholar
  3. (3).
    Keller, J. B. and L. Ting, Periodic vibrations of systems governed by nonlinear partial differential equations, Comm. Pure Appl. Math., Vol. 19, (1966), 371–420.Google Scholar
  4. (4).
    Fink, P., W. S. Hall and S. Khalili, Perturbation expansion for some nonlinear wave equations, SIAM. J. Appl. Math., Vol. 24, (1973), 575–595.Google Scholar
  5. (5).
    Ting, L., Periodic solution of nonlinear wave equation in-dimensional space, SIAM. J. Appl. Math., Vol. 34, (1978), 504–514.Google Scholar
  6. (6).
    Golubeff, V. V., Analytic Theory of Differential Equation. (in Russian)Google Scholar
  7. (7).
    Milton, Van Dyke, Perturbation Mehtod in Fluid Mechanics, (1968).Google Scholar
  8. (8).
    Ting, L., Perturbation Method and Its Application in Mechanics, Lecture Notes of Institute of Mechanics, Academia Sinice, Beijing, (1980). (in Chinese)Google Scholar
  9. (9).
    Liu, C. C. and L. A. Segel, Mathematics Applied to Deterministic Problems in the Natural Science, (1974).Google Scholar
  10. (10).
    Bauer, H. F., Nonlinear response of elastic plates to pulse excitation. J. Appl. Mech., Vol. 35, (1968), 47–52.Google Scholar
  11. (11).
    Nayfeh, A. H., Perturbation Methods, (1973).Google Scholar

Copyright information

© HUST Press 1984

Authors and Affiliations

  • Liu Zheng-rong
    • 1
  • Xu Jun-tao
    • 2
  1. 1.Anhui UniversityHefei
  2. 2.East China Normal UniversityShanghai

Personalised recommendations